# SDR FDEA201107283006

- Difficulty date: July 28, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 491B1313026006
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OTBD THRUST REVERSER FWD LWR BUMPER FITTING GOUGED IN 2 EA AREAS.  MEASUREMENTS ARE APROX .4 X .3 X .10D AND .35 X .15 X .050D.   R & R BUMPER FITTING AT NR2 ENG OTBD THRUST REVERSER FWD LWR IAW MRA CMM 78-32-11 AND 78-32-00.
